# SDR ASAA2017062221168

- Difficulty date: June 22, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 21,253 hours, 6,122 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT COMES ON WITH RECALL.  ACFT GROUNDED. INITIAL INSPECTION FOUND THE NR 1 TEMP CONTROLLER SHOWING RAM AIR ACTUATOR FAILED RED LIGHT. CONTROLLER BITE TESTED IAW AMM 21-51-00-700-803, NO DEFECTS NOTED. RESET THE CONTROLLER AND RAN BITE TEST THREE MORE TIMES, NO DEFECTS NOTED. PRESSED RECALL AND NO PACK LIGHT ILLUMINATED. NO HISTORY LAST 30 DAYS. NO SYSTEM CONFIGURATION CHANGES REQUIRED.
